# SDR SWAA2016010447602

- Difficulty date: December 9, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 41,773 hours, 24,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT STATION 328 - 344, LBL 47.  REPAIRED WEB IAW SRM.
